|Bad dreams at night
Jun 28, 2012
Hello doctor Im the African lady lives in UK I've been on Atripla from 2010 March and Im undectatable this days at night if Im sleepin I have terrible bad dreams almost every night for the past 2weeks I dont know whether its the medication I am taking or what can you answer my question because I am getting worried now and I am tired of waking up crying and sweating with this dreams
| Response from Dr. Young
Hello AL and thanks for posting from the UK.
It would be somewhat unusual for Atripla to start causing bad dreams 2 years into treatment. Could it be that you're now taking your medications with food (or a different meal)? This could cause increased absorption of the efavirenz part, and therefore a possibility of increased side effects.
I'd suggest speaking with your HIV doctor, to evaluate your symptoms and possible causes and perhaps to try a short course of something (like diphenhyramine - Benadryl) to help you sleep.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can You Contract HIV From Picking Your Nose?
- Sex With A Prostitute Should I Get Tested
- How Likely Is It To Get AIDS From Sex With A Prostitute?
- Dry Mouth After Swallowing Precum What Are The Chances Of HIV
- Jock Itch After Rimming Sign Of HIV AIDS
- Sore Testicles After Unprotected Sex Without Ejaculation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.